MathSciNet Relay Station
MathSciNet bibliographic data
MR167844 (29 #5110) 47.50 (46.38)
Berens, Hubert; Butzer, P. L. Approximation theorems for semi-group operators in intermediate spaces. Bull. Amer. Math. Soc. 70 1964 689–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement